I've been doing yoga for 3 years, haven't lost a single pound. I have stopped doing yoga for 6months.
2 months ago I found out I've always had PCOS. I started metformin, haven't lost a single pound, probably because I haven't really been keeping up with my exercise. I am very much ready to commit to exercising.
I was wondering, did yoga along with metformin help your weight loss? I have gained 20 lbs in the past 2 years, very desperate to get rid of them......
Metformin may help with weight loss. Yoga is a mild form of exercise and may help in toning the body but may not be as effective for weight loss as other aggressive forms of activities. For best results, along with the medications; it is advised to follow a diet plan and rotate between various physical activities such as running/ jogging, gymming, swimming, yoga, aerobics, pilates etc.
Hope this is helpful.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.